MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM CANNULATED VA LOCKING SCREW/70MM; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM CANNULATED VA LOCKING SCREW/70MM; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.231.670
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pproduct complaint #: (b)(4).Event year is reported as 2021; however exact date of event is unknown.Additional product code: hrs hwc.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, patient underwent a removal of hardware from distal femur due to pain.There was no surgical delay noted.The procedure was successfully completed.Patient status is unknown.This complaint involves ten (10) devices.This report is for one (1) 5.0mm cannulated va locking screw/70mm.This is report 7 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d6a, 6b: updated h3, h6: investigation summary: the investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM CANNULATED VA LOCKING SCREW/70MM
Common Device Name
IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12779844
Report Number2939274-2021-06563
Device Sequence Number3485709
Product Code JDP
UDI-Device Identifier10886982062895
UDI-Public(01)10886982062895
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.231.670
Device Catalogue Number02.231.670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5 VACRVD CONDY PL/12H/266/LT; 4.5MM CORTEX SCREW SELF-TAPPING 32MM; 5.0 VA LOCKNG SCR SLF-TPNG/SD/32; 5.0 VA LOCKNG SCR SLF-TPNG/SD/32; 5.0 VA LOCKNG SCR SLF-TPNG/SD/34; 5.0MM CANN. VA LCKN SCRW/70MM; 5.0MM CANN. VA LCKN SCRW/75MM; 5.0MM CANNU. VA LCKN SCRW/75MM; 5.0MM CANNULATED VA LOCKING SCREW/75MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale